MathSciNet Relay Station
MathSciNet bibliographic data
MR2092005 81R60
Horváthy, Peter A.; Plyushchay, Mikhail S. Anyon wave equations and the noncommutative plane. Phys. Lett. B 595 (2004), no. 1-4, 547–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement